On Some Graphs Based on the Ideals of JU-Algebras

Main Article Content

Ali H. Hakami, Moin A. Ansari, Azeem Haider


We will construct few types of simple graphs (with no multiple edges or loops) based on the ideal annihilator, right ideal annihilator, left ideal annihilator for JU-algebras. We will also study some graph invariants, such as connectivity, regularity, and planarity for these graphs.

Article Details


  1. I. Beck, Coloring of Commutative Rings, J. Algebra. 116 (1988), 208–226. https://doi.org/10.1016/0021-8693(88)90202-5.
  2. R. Diestel, Graph Theory, Springer, New York, 1997.
  3. R. Halas, M. Jukl, On Beck’s Coloring of Posets, Discr. Math. 309 (2009), 4584–4589. https://doi.org/10.1016/j.disc.2009.02.024.
  4. Y. Imai, K. Iseki, On Axiom Systems of Propositional Calculi, XIV, Proc. Japan Acad. Ser. A Math. Sci. 42 (1966), 19–22. https://doi.org/10.3792/pja/1195522169.
  5. K. Iseki, An Algebra Related With a Propositional Calculus, Proc. Japan Acad. Ser. A Math. Sci. 42 (1966), 26–29. https://doi.org/10.3792/pja/1195522171.
  6. Y.B. Jun, K.J. Lee, Graphs Based on BCK/BCI-Algebras, Int. J. Math. Math. Sci. 2011 (2011), 616981. https://doi.org/10.1155/2011/616981.
  7. A. Mohammadian, A. Erfanian, M. Farrokhi, Planar, Toroidal and Projective Generalized Peterson Graphs, In: Proceeding of the 7th Algebraic Combinatorics Conference of Iran, October 16-17, 2014, Ferdowsi University of Mashhad, Mashhad, Iran, 2014.
  8. F. Shahsavar, M. Afkhami, K. Khashyarmanesh, On End-Regular, Planar and Outer Planar of Zero-Divisor Graphs of Posets, In: Proceeding of the 6th Algebraic Conference, Iran, 30-31 October 2013, University of Mazandaran, Babolsar, Iran, 2013.
  9. A.T. Meikola, Graphs of BCI/BCK-Algebras, Turk. J. Math. 42 (2018), 1272-1293.
  10. A.T. Meikola, Twelve Kinds of Graphs of Lattice Implication Algebras Based on Filter and LI-Ideal, Cankaya Univ. J. Sci. Eng. 17 (2020), 11–40.
  11. C. Prabpayak, U. Leerawat, On Ideals and Congruences in KU-Algebras, Sci. Magna. 5 (2009), 54–57.
  12. C. Prabpayak, U. Leerawat, On Isomorphisms of KU-Algebras, Sci. Magna. 5 (2009), 25–31.
  13. N. Yaqoob, S.M. Mostafa, M.A. Ansari, On Cubic KU-Ideals of KU-Algebras, ISRN Algebra. 2013 (2013), 935905. https://doi.org/10.1155/2013/935905.
  14. S.M. Mostafa, M.A. Abd-Elnaby, M.M.M. Yousef, Fuzzy Ideals of KU-Algebras, Int. Math. Forum. 6 (2011), 3139– 3149.
  15. S.M. Mostafa, M.A. Abd-Elnaby, O.R. Elgendy, Interval Valued Fuzzy KU-Ideals in KU-Algebras, Int. Math. Forum. 6 (2011), 3151–3159.
  16. M.A. Ansari, Rough Set Theory Applied to JU-Algebras, Int. J. Math. Comput. Sci. 16 (2021), 1371-1384.
  17. M.A. Ansari, A. Haider, A.N. Koam, On JU-Algebras and p-Closure Ideals, Int. J. Math. Comput. Sci. 15 (2020), 135–154.
  18. M.A. Ansari, A.N.A. Koam, Rough Approximations in KU-Algebras, Italian J. Pure Appl. Math. 40 (2018), 679–691.
  19. A.N.A. Koam, A. Haider, M.A. Ansari, Pseudo-Metric on KU-Algebras, Korean J. Math. 27 (2019), 131–140. https://doi.org/10.11568/KJM.2019.27.1.131.
  20. U. Ali, M.A. Ansari, M.U. Rehman, Pseudo-Valuations and Pseudo-Metric on JU-Algebras, Open J. Math. Sci. 3 (2019), 440–446. https://doi.org/10.30538/oms2019.0086.